# SDR DXTA200300003

- Difficulty date: January 6, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 301 hours, 290 cycles
- Engine: Pwa PW535A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Board
- Part number: NZ042
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FROM 35,000, THE EMERGENCY PRESSURIZATION CAME ON AT ABOUT 18,000 AT 10 DEG AND STAYED ON FOR 3-4 SECONDS.
